# SDR AALA20130923013

- Difficulty date: September 23, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 59,519 hours, 7,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AROUND RT NR 2 DOOR INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK M33097 AT RT NR 2 DOOR.  OPERATIONS CHECKED NORMAL.
